# SDR TSAA9733330

- Difficulty date: December 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802AL
- Make and model: Boeing 737-2S5C
- Aircraft serial: 22148
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 11036825
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORT NR 1- FLT 207 - AFT SERVICE DOOR EXIT LIGHT COVER FALLS OFF.  REPLACED COVER.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  TAT:  32,249:18 HOURS.  TAC:  60,357 HOURS.  (X)
